Journal article icon

Journal article

2 INCOMPLETE ANTIREALIST MODAL EPISTEMIC LOGICS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.2307/2274969

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, HUM, Philosophy, Philosophy Postholders
Journal:
JOURNAL OF SYMBOLIC LOGIC
Volume:
55
Issue:
1
Pages:
297-314
Publication date:
1990-03-05
DOI:
EISSN:
1943-5886
ISSN:
0022-4812
URN:
uuid:5841e9a5-f70d-4b72-ab7c-463b7351d4c7
Source identifiers:
65617
Local pid:
pubs:65617

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP